# SDR DHL2003604579

- Difficulty date: May 9, 2003
- Submitted: August 23, 2003
- Operation: Air carrier
- Aircraft: N604AL
- Make and model: Doug DC-8-73F
- Aircraft serial: 46047
- Aircraft time: 89,636 hours, 28,948 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Lt Wing
- Part time: 89,636 hours, 28,948 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING T/E INTERCOSTAL WITH 2.000 CRACK IN IT AT STA. XRS.74.000.   STOP DRILLED CRACK AND FABRICATED DOUBLER (2024-T3 0.040) IAW SRM 57-2-0 FIG.2. CLEANED, TREATED AND PRIMED AREA AND DOUBLER IAW SRM 51-1-8B. INSTALLED DOUBLER IAW SRM 51-1-21 PG.1.
